# SDR CA030605012

- Difficulty date: June 4, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,431 hours
- Engine: Allsn 250C20
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: LN93556X32
- Condition: Oversized
- Location: N2 Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION TO COMPLY WITH AIRCRAFT SERVICES CAMPAIGN NOTICE THE BOLT CONNECTING THE N2 CONTROL CABLES TO THE N2 LEVER ASSEMBLY WAS FOUND TO BE TOO LONG. THE EXTRA LENGTH HAD BEEN COMPENSATED FOR WITH THE USE OF EXTRA WASHERS UNDER THE BOLT HEAD. INCORRECT BOLT WAS REMOVED & CORRECT BOLT INSTALLED AND TORQUE SEAL APPLIED TO THE END OF THE BOLT TO NUT-PLATE CONNECTION.
